Hi, I started taking NO Xplod for the first time ever 2 days ago. I have been sleeping bad this days, I have like a week staying up all night, sleeping at 10-11 am. and waking up at 7-9 pm.
2 days ago, I ate in the morning, 9 am, then fell asleep at 11, woke up at 7 pm, I didn't ate anything , I took my NO Xplode at 8 30 pm, having nothing in my stomach since the morning, and went to the gym at 9 pm. After half hour, I was feeling kinda bad , wanted to puke. I was struggling to not do it, but at the end of my 1 hour routine I couldn't hold it and puked all the water , red water (fruit punch).
Yesterday, I woke up at 9 pm, ate at 11 pm, stayed up all night, took the NO at 6 25 am, and went to the gym at 7 pm. After 15 minutes of working out (legs today) I started feeling sick in the stomach again, I felt like throwing up, but tried to hold it. I even took long breaks between sets til I felt a little better to complete them. At the end of the routine, I couldn't hold it anymore and threw all the water up, it was red and it looked like if it had blood in it, i'm not too sure if it was blood or just the fruit punch NO but it sure looked like blood.
Bottom line, should I keep using it or just quit it? After the work out I take Cell Mass with no problems, it just plain sucks working out feeling like throwing up all the time, the only thing I can think of is that since I have been 8+ hours without food and then I took the NO xplode that could be the problem, but I'm not too sure. Forgot to add, I'm 20, weight 155 lbs, 1 month in gym. Please read and help me, I'm kinda worried.
06-15-2006, 07:55 AM #1
Need SERIOUS help, I puke after I take NO Xplode, happened twice already...PLZ Read!
Last edited by Spartan1337; 06-15-2006 at 08:02 AM.
06-15-2006, 08:01 AM #2
- Join Date: Apr 2006
- Stats: 6'1", 217 lbs
- Posts: 2,470
- BodyPoints: 3613
- Rep Power: 662
You have better things to be doing than taking NO-Xplode, one of them being getting your sleeping cycle back on track.
I think you've answered your own question here, you didn't eat anything before taking it, try that and see how it works out. If it's a "creatine bloat" type feeling, which I got as well, try drinking a lot, like a lot more water.Let me live deep while I live; let me know the rich juices of red meat and battle when the blue blades flame and crimson, and I am content. - Conan
06-15-2006, 08:01 AM #3
- Join Date: Jun 2006
- Location: Palmyra, New Jersey, United States
- Age: 32
- Stats: 5'9", 199 lbs
- Posts: 183
- BodyPoints: 105
- Rep Power: 113
You need to build a tolerance, even if that means taking it a week or two in a counterproductive manner. Obviuosly there is something in teh product that does not agree with you, so the first thing is to scale down the dosage. Start out taking half the recomended dosage for a week with food. After a week you should be able to take the same amount on an empty stomach. The third week you should be able to take the product as intended.If it ain't hurtin, It ain't workin!
My 12-week Journal:
06-15-2006, 08:04 AM #4Originally Posted by Spartan1337
06-15-2006, 08:07 AM #5
Yeah I'll stay up all day today so I will be very tired and I will sleep tonight at 10-11 pm
I'll try it with food, at least 3 hours after I eat I'll take the NO. About the "creatine bloat" feeling, I dunno what is that, is it like feeling like your full like after eating a lot? I feel like I want to throw up all the time in the gym, after I take the NO. I'm drinking lots of water too.
Is it possible to build the tolerance? I'll take a lower dosage next time, like 1 scoop only. Keep the input coming.
""""nothing wrong with explode,just change ur life style,fix ur diet.good luck.""""
I'll do that, I need to, thanks.